MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER

ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER
Model Number X SERIES
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device failed self-test for defib.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
The device was returned to zoll medical (b)(4); the malfunction was observed during review of the device's activity log.The device was put through extensive testing without duplicating the malfunction.The device's processor/bridge/pace board was replaced as a precaution.The device passed the final test procedure, was recertified, and returned to the customer.Analysis for reports of this type has not identified an increase in trend.

Brand Name
X SERIES
Common Device Name
DEFIBRILLATOR/PACEMAKER
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key6664404
Report Number1220908-2017-01427
Device Sequence Number57222
Product Code MKJ
UDI-Device Identifier00847946012595
UDI-Public00847946012595
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K112432
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberX SERIES
Device Catalogue NumberX SERIES
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/05/2017
Supplement Date Received by Manufacturer06/05/2017
Initial Report FDA Received Date06/23/2017
Supplement Report FDA Received Date07/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1